- advertisement -

very frustrated

Discussion in 'Adults with Type 2' started by Mistync991, May 8, 2009.

  1. Mistync991

    Mistync991 Approved members

    Joined:
    Feb 10, 2008
    Messages:
    1,105
    :mad:what the heck is going on with my body

    ugg where to begin ...in january i randomly was checking my sugar and got some hi readings around 200 at times so i went to the dr and they said type 2, it was caught early so i should be able to respond to meds well and possibly go off them at some point ...well i started on metformin 500mg one time a day and things went well for a few months ...now for the next part yes i know i should have been taking better care of myself and checking myself more often this past month but in my defense not that it is an excuse for not taking my meds we had allot going on with my dh suddenly ending up in the hospital then being transferred to an even larger hosp. and having major surgery removing 10 inches of his small bowl and being in the hosp a total of 12 days and unable to do much for himself the first week or so at home and still will not be back to work untill june 1st...no this is not an excuse to not take my meds but still its not like i completly quit taking them ....anywho not sure if that would have caused this or if it was jsut going to happen anyways...now to my lovely little trip to the er last week ...i was at home and tried to go to bed but just felt kinda funny so dh says have you checked your bg so i check it and it reads anywhere from 570 to hi! so thinking surely thats not right i wait a bit and check again and sure enough hi again ok so i head to the er ...they check me and agan HI then send off for lab test that comes back with me being 790 :eek::eek:...long story short 5 hours later and 2 bags of fluids and 34 units of novalog later im down to 226 dr says i can go home increase my metformin to 1000mg 2 times a day and follow up with dr in a week ...well being that i was at a hick town of a hospital something just told me to go ahead and follow up with my dr that day(i was released at 5am from the er) so i go see my regular dr and she agrees with the new dosage and does a bunch of blood work and to call her with anything over 200 so i leave ...at this point i really hadnt eaten much of anything so it was still just around 250ish ...well i ate dinner/breakfast and it went up to 350-390 not coming back down so i call the dr and she says lets try byetta ...get the byetta and take it and the metformin 1000mg 2 times a day it starts coming down but still goes over 200 a little ...so i call again and tell her about that and it has also started making me really sick so she also adds avandia to my regimine ...numbers are looking good but man am i sick ...the metformin when i first started taking it in january bothered me for a week or so but not to bad, no throwing up just felt kinda ick...so it just keeps making me sicker and i call again to beg for something to help with the nausea and she takes me off the metformin and changes it to janumet (which is really just a lower dose of the metformin and has something else in it) so now im taking janumet and byetta still feeling sick and bg is rising agian ...not to bad but still just over 200 sometimes says give it a few days and give it a chance to work ...well i just get sicker so yet again i call and am so tired of beign sick that i tell them that i dont care what i have to be on even if it is insulin i cant take being this sick and cant miss any more work ...so she called me in today levamier to take 10 units at night and stop all the others except the avandia...so tonight i take the levimere everything seems to be good i actually get to eat a meal nothing crazy but yaa i dont feel sick ...then i check my sugar thinking i am ready for bed and here it is over 350 again so now i dont know what to do again ..of course its the weekend and they dont have oncall you just have the hospital and i really dont want to go sit another night in the er so i decide ok last week when they gave me the regular they did it in 10-12unit doses and that brought me down around 100 points so ill give myself 10 units and see what happens ...well that was about an hour ago and im still at 390...urggggg crap what do i do..again i really dont want to sit in the er all night ....im so sick of all this at this point no i dont care if i have to take multiple daily injections as long as it dosent make me sick and i can quit having hi's ....urggg im so frustrated....sorry for the vent

    for those of you who i talked to when this first started last week thanks for your help and checking up on me
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice